# SDR AMTA200700492

- Difficulty date: October 12, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB REMOVABLE PANEL ON LWR SURFACE OF LT WING IB MAINFLAP IS DENTED (3) AREAS.  REPAIRED IAW SAA EA 757-5753-09-A1012.  (K)  PRIMED REPAIR AND BONDING SURFACES AS REQUIRED BY EA.  (M)
